# SDR ABXA050227

- Difficulty date: May 17, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 48,410 hours, 65,296 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Shear Tie
- Part number: 4917790502
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT XCW 23 STRINGER 15 - 16, HAD CRACKED SHEAR CLIP.  REMOVED AND REPLACED SHEAR CLIP IAW DC-9 SRM.
